# SDR GTIA030904

- Difficulty date: November 11, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Will Not Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT LAV LT OXYGEN MASK DIDN'T DROP.  ADJUSTED DOOR, OXYGEN DROP CHECK GOOD.  (M)
